Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Compact Lie Groups and Their Representations

About this Title

D. P. Želobenko. Translated by Israel Program for Scientific Translations

Publication: Translations of Mathematical Monographs
Publication Year: 1973; Volume 40
ISBNs: 978-0-8218-1590-8 (print); 978-1-4704-4455-6 (online)
MathSciNet review: MR1844360
MSC: Primary 47B10; Secondary 47A99

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF